# SDR ENHA202202110001

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N9536P
- Make and model: Cessna 208
- Aircraft serial: 2080090
- Aircraft time: 24,569 hours, 25,473 cycles
- Engine: Pwa PT6A114
- Engine time: 7,767 hours, 9,627 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114
- Part serial: PCEPB0498
- Condition: Flamed Out
- Location: Zone 400
- Part time: 1,502 hours, 9,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE SURGED, FLAMED OUT AND RESTARTED ON ITS OWN. TORQUE WENT FROM 1600 FT/LBS  DOWN TO APPROXIMATELY 800 FT/LBS, AND JUMPED BACK UP TO 1600 FT/LBS. PILOT RETURNED TO BASE. NO TROUBLESHOOTING WAS BEEN PERFORMED AT TIME OF SUBMISSION.
